# SDR IPXA2016052903999

- Difficulty date: May 19, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E SKIN CRACKED ON LOWER SURFACE NEAR BS XOS 720.  REPAIRED L/E SKIN IAW SRM 57-40-02.  REPAIR 7, FIG 201.
